# SDR MWEA00151

- Difficulty date: March 14, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 36,628 hours, 28,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9910078873
- Condition: Cracked
- Location: Subfloor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR CRACKED RIGHT SIDE 7.5 INCHES OUTBOARD OF NR 3 SEAT TRACK AND 2.5 INCHES FORWARD OF STATION 218.  FABRICATED AND INSTALLED SUB FLOOR SECTION.
